MathSciNet Relay Station
MathSciNet bibliographic data
MR1293011 34K20 (34K15 92D25)
Ahmad, Shair; Rama Mohana Rao, M. Asymptotically periodic solutions of $N$-competing species problem with time delays. J. Math. Anal. Appl. 186 (1994), no. 2, 559–571.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement